Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Diagnosed with ureaplasma. Prescribed medication not working. Had dark purple discharge. Symptoms continue. Cure?

I went to the Doctor about 3 weeks ago and they diagnosed me with ureaplasma they give me quite a few sets of drugs that i believed did not work. my symptoms are: frequent urination , tickling pain in my legs and abdominal, thick white discharge(sometimes with a smell but, not always) I finished about 3 different anti biotics called my doc and they said my ph balance could be off and to use rephresh. Unfortunately i did not follow docs orders today I experienced a dark purple discharge, with all my other same symptoms. I started my period so it is a normal red again but, i am still experiencing the pain and frequent urination, what do i do? And yes i have also been sexual active even during these weird symptoms
Asked On : Tue, 26 Mar 2013
Answers:  1 Views:  105
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello and welcome to HCM.

Thank you for your query.

First of all, commenting on the thick white discharge, this could be a number of things, like a fungal infection a bacterial infection and so on. You will have to visit a doctor to get yourself examined, and if required send the discharge for laboratory examination. In my opinion, initiating a course of a vaginal cream consisting of antibacterial, anti-fungal and anti-inflammatory properties would be most appropriate (eg. CANDID-V cream available in India).

A purple discharge from the vagina is usually seen in the early stages, or just before the beginning of a period, and this would be considered normal. But there are a number of other conditions that are associated with purple-color discharge like ovarian cysts, sexually transmitted infections, pregnancy, etc. You will have to discuss all these details with your doctor, and get screened for all sexually transmitted diseases.

It is best to refrain from sexual activity during this period, as this could very well be a sexually transmittable infection, and you could end up transmitting the infection to your partner.

I hope I have succeeded in providing the information you were looking for. Please feel free to write back to me for any further clarifications. I would gladly help you.

Best wishes.
Answered: Tue, 23 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor